# SDR ABXA9900060

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Link
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN UP POSITION, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  GEAR CYCLED DOWN NORMALLY.  ON RETRACTION, NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  AIR TURNBACK TO ILN.  RESHIMMED NOSE LANDING GEAR ACTUATOR LINK AND ADJUSTED NOSE LANDING GEAR DOOR.
